It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,

I think I've really kinda messed up. For the past month or so, I've been having some wierd kinda skipped heartbeat feelings and palpatations. It's really scaring me. I even ran to the emergency room last week from the whole experience only to be seen and sent home diagnosed as an "anxiety attack". They did an EKG, blood tests, chest xray (all normal), and sent me home with a holter monitor. I turned the monitor back in, but dont have my results yet.

Tomorrow morning I go in for an echocardiogram to see what's the condition of my heart. I am really nervous about it because I think I figured out what I've done wrong. I've been taking xanax for 4 years with no problems up to now. 3 months ago, I started taking decongestants for my allergies and I was taking them both (different times of the day). My xanax dose is 1mg per day.

Then in January, I started exercising (30 min a day / 4 days a week). Shortly after that is when I started having these skipped beats. I am really scared that i've done some damage to my heart with all these stimulants. I stopped the decongestants and exercise, but I can't stop the xanax. I'm entirely too wired worrying about this echo test tomorrow.

Please say a prayer for me - does anyone else have skipped beats and such? Did your doc say it was from combining meds?

I've NEVER had heart problems in the past and my cholesterol and blood pressure are normal to low.

This is crazy !
Ive had skipped beats from anxiety and the monitor results will tell you whats going on

I had an unusual heartbeat when on some meds, ask the pharmacy dept at the hospital about possible meds causing it

see my post re exercise and the need to warm up slowly





All times are GMT -7. The time now is 04:28 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!